# SDR ASAA2013102396880

- Difficulty date: October 23, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: S 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 25L CRACKED AT BS 727E.  ACFT GROUNDED. REMOVED AND REPLACED IAW SRM-51-40-02-0G-0, 51-40-05-0G-0, AMM 51-2-21-307-014,  51-21-99-307-022 AND DWG 69-35352-1.
